Some remarks on subspaces on Orlicz spaces of vector-valued finitely additive functions

Joseph Diestel

Studia Mathematica (1971)

  • Volume: 39, Issue: 2, page 161-164
  • ISSN: 0039-3223

How to cite

top

Diestel, Joseph. "Some remarks on subspaces on Orlicz spaces of vector-valued finitely additive functions." Studia Mathematica 39.2 (1971): 161-164. <http://eudml.org/doc/217539>.

@article{Diestel1971,
author = {Diestel, Joseph},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {161-164},
title = {Some remarks on subspaces on Orlicz spaces of vector-valued finitely additive functions},
url = {http://eudml.org/doc/217539},
volume = {39},
year = {1971},
}

TY - JOUR
AU - Diestel, Joseph
TI - Some remarks on subspaces on Orlicz spaces of vector-valued finitely additive functions
JO - Studia Mathematica
PY - 1971
VL - 39
IS - 2
SP - 161
EP - 164
LA - eng
UR - http://eudml.org/doc/217539
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.